MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE 9180 CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS ROCHE 9180 CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03110451180
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cl electrode lot number and expiration date were not provided.Qc was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested for chloride (cl) on an electrolyte analyzer when compared to a different analyzer at a different laboratory.Initial result: 115 mmol/l.Repeat result: 104 mmol/l (tested on another analyzer).
 
Additional Manufacturer Narrative
The sample was repeated for a 2nd time at the customer's site using roche analyzer, resulting in a cl value of 116 mmol/l.The field service engineer replaced the cl electrode.The customer performed patient testing and qc with acceptable results.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer questioned the initial result and repeated the sample on a cobas pro analyzer at a different laboratory.No questionable result was reported outside the laboratory.The repeat result was deemed to be correct.The root cause was due to a faulty installed chloride (cl) electrode (component failure).The service action of replacing the cl electrode resolved the issue.
 
Additional Manufacturer Narrative
G1 contact office-manufacturing site was updated.

Brand Name
ROCHE 9180 CHLORIDE ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
AVL SCIENTIFIC CORP.
33 mansell court
roswell GA 30076
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21343208
Report Number1823260-2025-00371
Device Sequence Number18393276
Product Code CGZ
UDI-Device Identifier04015630028719
UDI-Public04015630028719
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K961458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03110451180
Device Lot Number24916341347
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/21/2025
08/07/2025
10/16/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/18/2025
08/22/2025
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown